So, today i tried again 100mg Niacin and i had an O. 1 hour later. I was afraid to try 200mg because first i want to be comfortable with 100mg. I noticed a flush in my ears.
Niacin seemed to help with my scalp tenderness and headache after the O. This time my worst symptom was my stomach area. It's in the left abdomen, and immediately after having an O. it gets bloated and hurts. It's like having an stomach migraine or "abdominal migraine". I hate it 
Can anyone confirm this abdominal pain and bloating? Specially in the left area?
Quasar, is this pain in the stomach new, just with the Niacin?
I often get pains in the abdomen, I have the feeling they originate in the lower abdomen area (above and to the side of the prostate) with reflections that appear higher up. In my case they're mostly on the right.
Daveman, it's not new. I always get abdominal pain and bloating after having an O. Niacin seemed to help a little with the scalp and headache, but it didn't help with the stomach pain.
In fact, there's a condition called "abodminal migraine", because the stomach also has neurotransmitters and is connected to the brain.
The pain is in the center of the stomach and the left side, behind the ribs. I can feel more pain if i press that area. It gets quite bloated.
I ALWAYS get it with Pois. And it's always the same kind of pain.